On hypercontractivity for multipliers on orthogonal polynomials

Svante Janson Dept. of Mathematics, Uppsala University

TBD mathscidoc:1701.332577

Arkiv for Matematik, 21, (1), 97-110, 1981.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 155 downloads ] [ 0 comments ] [ Cited by 29 ]
@inproceedings{svante1981on,
  title={On hypercontractivity for multipliers on orthogonal polynomials},
  author={Svante Janson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514616781386},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={97-110},
  year={1981},
}
Svante Janson. On hypercontractivity for multipliers on orthogonal polynomials. 1981. Vol. 21. In Arkiv for Matematik. pp.97-110. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514616781386.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved